Coverart for item
The Resource Annales Polonici mathematici, (electronic resource)

Annales Polonici mathematici, (electronic resource)

Label
Annales Polonici mathematici
Title
Annales Polonici mathematici
Creator
Contributor
Subject
Genre
Language
  • eng
  • fre
  • ger
Continues
Cataloging source
OCLCS
http://bibfra.me/vocab/lite/collectionName
Annales Polonici mathematici (Online)
Language note
English, French, German, and other languages
LC call number
QA1
http://library.link/vocab/relatedWorkOrContributorName
Instytut Matematyczny (Polska Akademia Nauk)
http://library.link/vocab/subjectName
  • Mathematics
  • Mathematics
Label
Annales Polonici mathematici, (electronic resource)
Instantiates
Publication
Abbreviated title
Ann. Pol. Math.
Control code
OCM1ssj0025815
Cumulative index finding aids
Vols. 1-20, 1954-68 in v. 20; vols. 21-30, 1968-75, in v. 30.
Issn
1730-6272
Issuing body
Issued by Instytut Matematyczny of Polska Akademia Nauk.
Key title
Annales Polonici Mathematici
Lccn
2011233843
http://bibfra.me/vocab/marc/numberingPerculiarities
Some issues combined
Publication date frequency
2001-
Publication designation
Began with: V. 1 in 1954.
Publication frequency
6 issues a year
System control number
(WaSeSS)ssj0025815
Label
Annales Polonici mathematici, (electronic resource)
Publication
Abbreviated title
Ann. Pol. Math.
Control code
OCM1ssj0025815
Cumulative index finding aids
Vols. 1-20, 1954-68 in v. 20; vols. 21-30, 1968-75, in v. 30.
Issn
1730-6272
Issuing body
Issued by Instytut Matematyczny of Polska Akademia Nauk.
Key title
Annales Polonici Mathematici
Lccn
2011233843
http://bibfra.me/vocab/marc/numberingPerculiarities
Some issues combined
Publication date frequency
2001-
Publication designation
Began with: V. 1 in 1954.
Publication frequency
6 issues a year
System control number
(WaSeSS)ssj0025815

Library Locations

    • Thomas Jefferson LibraryBorrow it
      1 University Blvd, St. Louis, MO, 63121, US
      38.710138 -90.311107
Processing Feedback ...